# SDR ASAA2023062244129

- Difficulty date: June 22, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75012
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PANEL HAS MULTIIPLE AREAS OF CORROSION BETWEEN STA 500D+ TO STA 500I+8. GROUNDED - YES. REMOVED AND REPLACED TRANSITION FROM STA 500D TO 500I+8 IAW B737-900 SRM 51-40-02-0G-0.W= 2" O= .040" R= .024 L= 2" D= .016.
